# SDR AALA201809069018

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 34,637 hours, 12,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: False Indication
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL STATED CHECK SLIDE PRESSURE AT THE L1 DOOR,   BOTTLE ON DOOR SHOWS IN THE GREEN.   ACCOMPLISHED A BITE TEST OF INTERFACE & POWER UP OF CIDS. OPS CHECKED GOOD IAW AMM 23-73-00. L1 DOOR SLIDE PRESSURE ALSO VERIFIED AND IS SERVICEABLE.
